# SDR UPS01436094

- Difficulty date: June 3, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1580 LBL 85 FLOORBEAM CORROSION FOUND.  M/D FLOORBEAM AT BS 1580 LBL 68 - LBL 123 REPAIRED PER SRM 51-40-04 FIG 1.
